Fast Five Quiz: Opioid-Induced Constipation

B.S. Anand, MD

Disclosures

October 15, 2020

Opioid-induced constipation is the most common and debilitating gastrointestinal side effect related to opioid therapy. Nearly all individuals who take opioids will experience some degree of opioid-induced constipation. Symptoms may include significant discomfort, abdominal cramping, and an overall reduction in the quality of life. In some cases, total abdominal colectomy is needed.

How much do you know about opioid-induced constipation? Test your knowledge with this quick quiz.

Comments

3090D553-9492-4563-8681-AD288FA52ACE
Comments on Medscape are moderated and should be professional in tone and on topic. You must declare any conflicts of interest related to your comments and responses. Please see our Commenting Guide for further information. We reserve the right to remove posts at our sole discretion.
Post as:

processing....